Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

off hydrocodone AGAIN! rollercoaster

ok here is my personal post....i am addicted to hydrocodone...sad huh? i've got two beautiful little kids at home, and one grown one, a great husband and a life that's pretty ok...so why do i NEED this drug???? good question, my only answer is probably going to sound like an excuse and i'm sorry about that, but it's the truth....i have severe back pain, severe....and horrible migraines.... like most people's start i suppose....my problem is that i am only supposed to take 1~ 7.5/750 every 6 hours instead i was taking two at a time and usually every 4 hours...please don't think that my children ever suffer because of this, because actually, when i have my meds i actually have pain free time i can spend w/them....and since i'm bearing my soul here i've also to admit that they do give me a burst of energy that is definitely needed......i've not had my meds now for over 48 hrs and i feel like ****!!! i hurt so bad, and have nothing to take for the pain, not even tylenol....but i have no energy for anything right now, yesterday i slept ALL day long and then again last night slept all night, this morning i got up and after hubby got up w/the kiddos i went back to sleep in the LR w/the kids playing and screaming and all. it never phased me...i don't know what to do, i just have to tell someone and lord knows i can't tell my family...They were mad at me when i started back to smoking *quit that again too* but they'd def freak if they knew of my worst little secret...what can i do to help the pain in my back and to get some energy....and stay away...OMG my house looks like a tornado came thru it...PLEASE HELP!!!
6 Responses
Avatar universal
any advice would be more that appreciated!!! t/y
Avatar universal
If I were you I would ask my Doc for lidocaine transdermal patches.....same stuff the Dentist uses to numb you, but in a patch that you apply. Not addictive and works reasonably well. Also capsaican - a pepper extract - drug stores all carry some form .... works on the Ben Gay affect - heats you up and also works pretty well.

And its time to put the hydrocodone behind you. It just never gets any better - - Try to taper back to your prescribed dose and then keep tapering. This is just a dead end street. And you "need" this drug now because its an addictive narcotic. If you keep going you will eventually "need" four every four hours and etc.......Good luck to you - - you can do this for yourself and your family.............
Avatar universal
  I too am a chronic pain suffer, I took lortabs for 5 yrs. and understand that it does take more and more to help get through the day, some understand "tolerance" to pills, it takes more  the longer we take'em!  And of course, we are addicted to them, and that does'nt take very long!!  I wish at times that I could go take one, and I know that one is all I need to walk through that hell again, so I refuse to go back there!!  You will feel better in a day or two, resist the urges to reuse.  Your mind will try to convince you,  of course you know that from quittting smoking.  
Usualy people in withdrawl can't sleep, perhaps this is how your body is handling detox!  I really don't understand that part cause it is hard for most of us to sleep during w/d.  
  Also, don't quit for anyone but Yourself, it won't work, you have to want this for you, not anyone or anything else!!  It is do-able, we are proof.  I quit and so I KNOW anyone can. Use some grit....... you can do it........ get up and take the kiddies for a walk, or read them a book, or play with them.  Coffee....tea...a bit of caffine beverage.

Ella............... opiate free since Feb. 16th........  :)
Avatar universal
Hydro just numbs us...I am 28 days clean. the wds are awful, but so worth it. Do is for yourself! It was like a new begining when I finally got clean. I can not believe how zoned out I was. I was getting 2 the point of needing more and more..I am so glad I woke up..You can do it...hang in there.
Avatar universal
thank you all very much for your help and support....it really is helpful to hear from others that u too have had this problem AND most especially that you have survived!!!!  AGAIN...THANK YOU!!!!
Avatar universal
I highly recommend Botox cosmetic in the brow crease area and temples for those who suffer from migraines. I used to get migraines so bad that my whole faces hurts and I would go into my room in the dark with a pillow over my head dying in agony. Seriously the botox works and I got NO MIGRAINES FOR OVER 3 MONTHS which is a miracle for me. I used to take Advil Migraine and sometimes a prescription if the pain was so bad I could not handle it. Botox is amazing stuff. I really REALLY advise getting at least 15 shots in the brow crease, between eyebrows and on the temples. It does not hurt. It isnt really a needle and you feel only a mild prick. The pain is nothing and not to be afraid of. Please try it if you have pain.
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.